DOSAGE & ADMINISTRATION SECTION.


Directions fully dissolve tablets in ounces of water before takingadults and children 12 years and over2 tablets every hours, or as directed by doctordo not exceed tablets in 24hoursadults 60 years and over2 tablets every hours, or as directed by doctordo not exceed tablets in 24 hourschildren under 12 yearsconsult doctorconsult doctor.

INULLCTIVE INGREDIENT SECTION.


aspartame, docusate sodium, flavor, povidone, sodium benzoate.

INDICATIONS & USAGE SECTION.


for the temporary relief of heartburn, acid indigestion, and sour stomach when accompanied with headache or body aches and pains upset stomach with headache from overindulgence in food or drink pain alone (headache or body and muscular aches and pains).

OTHER SAFETY INFORMATION.


each tablet contains: sodium 504 mg Phenylketonurics: Contains Phenylalanine mg Per Tablet store at room temperature. Avoid excessive heat. Alka-Seltzer Lemon Lime in water contains principally the antacid sodium citrate and the analgesic sodium acetylsalicylate.

OTC - ACTIVE INGREDIENT SECTION.


Anhydrous citric acid 1000 mg..........................................AntacidAspirin 325 mg (NSAID) nonsteroidal anti-inflammatory drug........................................Analgesic Sodium bicarbonate (heat-treated) 1700 mg..................Antacid.

OTC - ASK DOCTOR SECTION.


stomach bleeding warning applies to you you have history of stomach problems, such as heartburn you have high blood pressure, heart disease, liver cirrhosis, or kidney disease you are taking diuretic you have asthma you have sodium-restricted diet.

OTC - ASK DOCTOR/PHARMACIST SECTION.


presently taking prescription drug. Antacids may interact with certain prescription drugs. taking prescription drug for diabetes, gout, or arthritis.

OTC - DO NOT USE SECTION.


Do not use if you are allergic to aspirin or any other pain reliever/fever reducer if you have ever had an allergic reaction to this product or any of its ingredients.

OTC - KEEP OUT OF REACH OF CHILDREN SECTION.


Keep out of reach of children. In case of overdose, get medical help or contact Poison Control Center right away.

OTC - PREGNULLNCY OR BREAST FEEDING SECTION.


If pregnant or breast-feeding, ask health professional before use. It is especially important not to use aspirin during the last months of pregnancy unless definitely directed to do so by doctor because it may cause problems in the unborn child or complications during delivery.

OTC - PURPOSE SECTION.


Anhydrous citric acid 1000 mg............................ AntacidAspirin 325 mg (NSAID).................................Analgesic Sodium bicarbonate (heat-treated) 1700 mg...... Antacid nonsteroidal anti-inflammatory drug.

OTC - QUESTIONS SECTION.


Questions or comments1-800-986-0369 (Mon Fri 9AM 5PM EST).

OTC - STOP USE SECTION.


an allergic reaction occurs. Seek medical help right away. you experience any of the following signs of stomach bleeding feel faint vomit blood have bloody or black stools have stomach pain that does not get better symptoms get worse or last more than 10 days redness or swelling is present ringing in the ears or loss of hearing occurs new symptoms occur.

OTC - WHEN USING SECTION.


When using this product do not exceed recommended dosage.

PACKAGE LABEL.PRINCIPAL DISPLAY PANEL.


Alka-SeltzerAnhydrous citric acid Antacid Aspirin (NSAID) Analgesic Sodium bicarbonate Antacid 36 EFFERVESCENT TABLETS Fast Relief of: Heartburn Upset Stomach Acid Indigestion with Headache Body Aches LEMON LIME 36 EFFERVESCENT TABLETS. ASLL.

WARNINGS SECTION.


Reyes syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult doctor because these symptoms could be an early sign of Reyes syndrome, rare but serious illness. Allergy alert: Aspirin may cause severe allergic reaction which may include: hives facial swelling asthma (wheezing) shockStomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you are age 60 or older have had stomach ulcers or bleeding problems take blood thinning (anticoagulant) or steroid drug take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others) have or more alcoholic drinks every day while using this product take more or for longer time than directed.